# SDR HALA2019112090280

- Difficulty date: November 15, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,890 hours, 3,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN FR 47 AND 53.2, -Y2462 FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-72-11 AND AIRBUS DRAWING F53312813. LP 1366320
